# SDR DXTA200601807

- Difficulty date: December 19, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 2,008 hours, 1,388 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL410 RED GEAR UNSAFE LIGHT ILLUMINATED AND EXTHINGUISHED APPROX 5-6 TIMES. NO GEAR HORN OR CAS MESSAGE.  PERFORMED CONTINUITY CHECKS OF L, R + NOSE UPLOCK SWITCHES.  NO DEFECTS NOTED.  DURING GEAR FUNC. CHK, MONITORED LDG SYS PCB'S IN CMS.  NO DEFECTS NOTED.  PERFORMED UPLOCK SWITCHES NG CHK AND FOUND LT UPLOCK SWITCH OUT OF RIG.  RIGGED SWITCH.  PERFORMED LANDING GEAR SYS FUNCTIONAL TEST IAW 680 MM CHP 32-60-00.  OPS CHK GOOD
